# SDR AALA201509159009

- Difficulty date: August 9, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 57,543 hours, 24,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON SHEAR PLATE, BETWEEN FRAME 69 & 70 AT STRINGER 23R.  REPLACED SHEAR PLATE IAW SRM 51-72-11 & DWG D53174180.
